# SDR HYIA20230228001

- Difficulty date: February 17, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Tecnam P2012
- Aircraft serial: 016
- Aircraft time: 1,551 hours, 1,670 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AILERON TRIM UNCOMMANDED MOVEMENT AND THE AILERON TRIM KNOB INOPERATIVE. THEY ADVISED THE AILERON TRIM ROLLED BACK & FORTH UNCOMMANDED WITH THE AUTOPILOT OFF DURING PREFLIGHT. MAINTENANCE INSPECTED AND FOUND CHAFFED WIRES AT THE AILERON, REPAIRED WIRING WITH NO FURTHER DEFECTS NOTED.
